# SDR USAA040345

- Difficulty date: July 15, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N447US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 37,956 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .8 INCH, EXTERIOR FUSELAGE SKIN BELOW S23L AT STATION 727D.  INSTALLED DOUBLER PER SRM 53-00-01.  (M)
